# SDR ASAA2013041394473

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410396
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISPLACEMENT OF LINK FROM BS 520 TO 540 LBL 45 FOR SEAT TRACK REPAIR FOUND FWD ATTACH HOLE EXFOLIATED.   R & R PIVOT LINK IAW AMM 20-50-11-912-002, FIG 203.
